Jan 21, 2002
| Response from Dr. Cohen
Not much to worry about here. These antibiotics we use tend to not have many drug interactions at all with antivirals we use for HIV - and so they can easily be used safely together. Even if there are possible interactions, people are on the antibiotics for short enough periods of time that these types of interactions are not of any consequence.
Short answer - nothing to worry about.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Sex With A Prostitute
- Black Spots After Sharing Dildos Worried I Have HIV
- Burning Penis After Touching Anus Worried I Have HIV
- Painful Red Spots After Oral Sex Worried I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.